| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch reported that the filter vent leaked after irinotecan has been infusing for 2.5 hours.There was patient involvement and no reported patient harm.
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.E1 - initial reporter phone: (b)(6).
Additional Manufacturer Narrative
One used device was received for evaluation on 2/16/2026 along with one unknown iv set with a trifuset connected with 2 spiros and a spike.As received, the filter was wetted out.One photo was also received which showed the set in a bag.The set was leak tested per specifications and leakage was observed.The complaint of a leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.Lot history review was conducted and no non-conformities were found that would have led to the reported condition on the complaint.E3 ¿ correction to initial reporter occupation.